Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An unprovable Ramsey-type theorem


Authors: Martin Loebl and Jaroslav Nešetřil
Journal: Proc. Amer. Math. Soc. 116 (1992), 819-824
MSC: Primary 03F30
MathSciNet review: 1095225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new proof of the Paris-Harrington unprovable (in PA) version of Ramsey's theorem. This also yields a particularly short proof of the Ketonen-Solovay result on rapidly growing Ramsey functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F30

Retrieve articles in all journals with MSC: 03F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1095225-4
PII: S 0002-9939(1992)1095225-4
Article copyright: © Copyright 1992 American Mathematical Society